| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for hi display.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by customer and produced test results of 564 and 521 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 03/31/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer is concerned with hi display results on two occasions.Customer is not concerned with other readings and states he is always reading high.Customer states he missed his pill on saturday and sunday night.Customer scheduled for a follow up appt on (b)(6) 2018 and advised to speak with doctor regarding medications and how affects his glucose.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned strips evaluated with no defect found.Wrong meterreturned for evaluation.Unable to test.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi#(b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for hi display.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by customer and produced test results of 564 and 521mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 03/31/2020 and open vial date is 10/18/18.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:hi display date:(b)(6) 2018, time:1:33pm fasting, result 2:380mg/dl date:(b)(6) 2017, time:8:21pm fasting, result 3: hi display date:(b)(6) 2017, time:1:17pm fasting, result 4:302mg/dl date:(b)(6) 2018, time:8:55pm fasting, result 5:498mg/dl date:(b)(6) 2018, time:10:01am n/fasting.Customer is concerned with hi display results on two occasions.Customer is not concerned with other readings and states he is always reading high.Customer states he missed his pill on saturday and sunday night.Customer scheduled for a follow up appt on (b)(6) 2018, and advised to speak with doctor regarding medications and how affects his glucose.